# SDR AALA201705189013

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 73,468 hours, 26,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CORROSION ON AFT CARGO PIT INTERCOSTAL, LOWER FORWARD CORNER, AT FUSELAGE STATION 1620, S29R.  REPAIRED INTERCOSTAL IAW SRM 51-70-11-0G AND SRM 51-40-02.
